Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

How to lower down SGPT ?

I am of 36, was hospitalized for having jaundice 5 months ago, where my SGPT was around 1100 and Belurubin to 19.5. My last SGPT check (May 2011) was 62.5, Belurubin 1.8, my latest SGPT (July 2011) have increased to 126, Belurubin to normal. My doctor have asked to continue the medical course (Udilive 300 and Bplex fort). Pls suggest how can I reduce SGPT to Normal, I dont have drinking smoking habit and am pure veg, also do not eat outside. I dont have bad medical history , also do like to workout at gym.
Asked On : Wed, 27 Jul 2011
Answers:  2 Views:  1266
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
hi, welcome to Health Care Magic,
dont worry about your test, as long as you are other wise better. you mught have had liver infection which will take a long time to become normal. blood tests will go up & down. its wise if you dont do that test as long as you are otherwise well. tkcr
Answered: Thu, 4 Aug 2011
I find this answer helpful

 1 user finds this helpful

  User's Response
the liver damage increase sgpt apart from other condition .please take plenty of glucose with water say abouy 500gm glucose daily or more relax and have bed rest.
Answered: Wed, 27 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor